Sammie asked in HealthWomen's Health · 8 months ago

Period on pill?

I started taking the pill just over three months ago, so I’ve taken it for approximately 74 days- I have been experiencing cramps and as of last week a day or two of spotting that didn’t bother me. My doctor did say I could continue taking it for as long as I like (I have events such as shows and my 18th party coming up so isn’t rather not be on my  period haha) however I started bleeding as if I was starting my period.... I’m a little hesitant because I wonder if maybe i started taking my pill midway through the lining building and perhaps that I think just needs... out? Or should I continue taking it for another week? I’m not sure fin it’s worth the risk because I may cause complications or an I supposed to just carry on?? Some advice would be great/ Thankyou! X

There are no answers yet.
Be the first to answer this question.